# SDR 0201659906

- Difficulty date: May 22, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- Aircraft time: 82,366 hours, 97,910 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Seal
- Part number: 591591523
- Condition: Out Of Position
- Location: Fwd Airstairs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT, THE CABIN PRESSURE WARNING LIGHT ILLUMINATED.  CABIN PRESSURE CLIMBED THROUGH 10,000 FEET TO 12,500 FEET WHEN CREW ACCOMPLISHED AN EMERGENCY DESCENT TO 10,000 FEET AND DIVERTED TO MKE.  NO MENTION OF COM OR OF MANUAL PRESSURE CONTROL.  LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND THE UPPER OF DOOR PRESSURE SEAL OUT OF THE RETAINER ON THE FORWARD INTEGRAL STAIRS.  THE SEAL WAS REINSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
